# SDR A6WA201140096

- Difficulty date: February 17, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 17,699 hours, 16,844 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Bracket
- Condition: Cracked
- Location: Exhaust Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EXHAUST FAIRING HAS BROKEN FIRE LOOP ATTACHMENT BRACKET.  R & R 2 EA FIRE LOOP ATTACHMENT BRACKETS IAW SRM 51-42-06 AND SRM 51-40-11.
